# SDR P5CA9600058

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vane
- Part number: 65B975171
- Condition: Cracked
- Location: Nr 4 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON NR 4 ENGINE CASCADE VANE.  CRACK TREATED IAW SRM 51-10-02.
